# SDR 2003UALA00701

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 53,539 hours, 6,669 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2090 STRINGER 34R, VENT FOR LAV TANKS HAS CORROSION COMMON TO INTERIOR SKIN.  MAJOR REPAIR ACCOMPLISHED.  SKIN REPAIRED.
